# SDR VNAA202110011111

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 15,724 hours, 14,279 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 8006
- Condition: Faulted
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF PNS, AT FL040, THERE WAS A FLASH ON THE FO SIDE WINDSHIELD. CREW AT FIRST BELIEVED THEY WERE BEING LASERED, AND CONTINUED CLIMB. AT FL140, FO WINDSHIELD BEGAN SPARKING. TURNED OFF FO WINDSHIELD HEAT AND PROBLEM STOPPED. FLIGHT DIVERETED TO MGM. DID NOT DECLARE EMERGENCY. LAND ON RWY 10 WITH NO FURTHER ISSUES AND WAS ABLE TO TAXI TO GATE 4. REMOVED AND REPLACED RH WINDSHIELD IAW AMM 56-11-01-000-801-A01-PSA. OPS CHECK GOOD.  R/R RH WINDSHIELD CONTROLLER IAW AMM 30-41-06-000/400-801 OPS CHECK GOOD
